# SDR SWIA2020090252162

- Difficulty date: July 6, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP HAS FOUR SHARP DENTS ON THE LOWER SKIN.  FIRST DENT .015" DEEP .250" LONG, 14.625" FROM TRAILING EDGE 5.25" FROM INBOARD RIB.  SECOND DENT .008" DEEP .375" LONG, 15.375" FROM TRAILING EDGE 19.5" FROM INBOARD RIB.  THIRD DENT .008" DEEP .375" LONG, 3" FROM TRAILING EDGE 22" FROM INBOARD RIB.  FOURTH DENT .014" DEEP .5" LONG, 1" FROM TRAILING EDGE 45.5" FROM INBOARD RIB.  DENTS ARE OUT OF LIMITS IAW CRJ 200 SRM.  C-CHECK RO 8/29/2020.  REMOVED AND REPLACED RT INBOARD FLAP LOWER SKIN IAW CRJ-200 SRM AND BOMBARDIER DRAWING.  COMPLETED SKYCARD, FORM M-337 ATTACHED. WEIGHT AND BALANCE NOT AFFECTED.
